Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Patch of pimples on the forehead. Have pain. Tried triple antibiotic ointment. Any other medication?

I have a group of small pimples on my forehead which have come together and are a red mass, these developed a few days ago. There are no blisters or heads to them. Sometimes it is hot to touch and can be painful. How can I clear this up? I have noticed by using some alcohol prep pads and some triple antibiotic ointment on it last night that they are clearing up a bit.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response

If its a patch then they might not be pimples. It could be an allergic rash.

you can continue with the triple combination cream and it will slowly clear up.

In case it doesn't clear up with that then you might need a prescription strength steroid cream. You need to take the prescription from your doctor.

For pimples we usually recommend clindamycin gel.

Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor